# SDR IPXA2023110861537

- Difficulty date: August 21, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 25,377 hours, 9,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD FLAP TRAILING EDGE WEDGE LOWER SKIN DENT.  VERIFIED ALL LOTO HAS BEEN REVERSED I AM MM 27-51-00 AND 27-81-00
